# SDR REXA2021093000763

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 38,669 hours, 29,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Depleted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT OF DTW WE NOTICED THE "EMER LTS ON" STATUS MSSAGE. FLIGHT ATNDT CALLED TO TELL US TAHT "HALF" THE EMER LIGHTS WERE ON. RECYCLED THE EMER LTS SWITCH ON DID NOT FIX. THE DOUBLE CHIME THROUGH 10K USING SWITCH OFF SWITCHED FIXED ISSUE. - DURING DESENT THE "EMER LTS ON" STATUS MSG REAPPEARED. THE EMER LIGHTS CONTINUE TO TURN ON AND OFF REGARDLESS OF SWITCH POSITION, THIS MX DISCREPANCY IS A CONTINUATION OF THE ABOVE WRITE UP. - DURING TROUBLESHOOTING FOUND PS36 SPLICE PIN POSSIBLY NOT FULLY SEATED, HEARD FAINT CLICK WHILE MOVING WIRES. VERIFIED CANNON PLUG WAS INSTALLED CORRECTLY FOUND BATTERY CHARGE LOW. REMOVED AND REPLACED PS36 BATTERY PACK IAW AMM 33-51-17. OPS CHECK GOOD IAW AMM 33-51-17, MOVED ALL WIRES DURING TEST. NO DEFECTS NOTED.
